Heavy Rain, Flagler
- When
- July 11, 12:00 AM EST to 11:59 PM EST
- Where
- Flagler County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
3 inches (some roads flooded).
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Emergency Management sent the following rainfall summary for 7/11/06:Flagler EOC in Bunnell: 1.25 inches.Pine Lakes Subdivision in Palm Coast: 6.3 inches (some roads flooded). South Seminole Woods Subdivision in Palm Coast: 3.3 inchesNorthwest Palm Coast: 4.20 inches
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 10, 8:00 PM EST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 PM EDT MON JUL 10 2006 SFC DATA SHOWS BROAD WEAK TROUGHING OVER THE CWA WITH A SE FLOW NOTED TOWARD THE E COAST AND IN THE COASTAL WATERS. ISOLD SHOWER ACTIVITY OVER SE GA DISSIPATED OVER AN HOUR AGO AND ONLY THING LEFT IS SOME SCT CU OVER PARTS OF THE INTERIOR ZONES. WEAK TROUGHING IS NOTED IN THE RUC 850 MB ANALYSIS AND 06 HR GFS FCST FROM GILCHRIST COUNTY TO SE COASTAL GA ZONES...PERHAPS THE REFLECTION OF THE MID-UPPER TROUGH OVER THE REGION THAT EXTENDS FROM THE NE GULF OF MEXICO TO THE COASTAL CAROLINAS. WITH TIME...THE LOW LEVEL FEATURE IS PROGGED TO CONT TO DRIFT NWWD WHICH MAY HELP BRING A FEW MORE SHOWERS INTO THE COASTAL WATERS AND POSSIBLY INTO THE COASTAL ZONES BUT PROBS SEEM TOO SMALL TO MENTION. WILL LIKELY REMOVE SHOWERS/TSTMS FROM ZFP AND KEEP JUST ISOLD SHOWERS IN THE COASTAL WATERS. OTHERWISE FCST IS ON TRACK. TUE...INCREASING MOISTURE EXPECTED AS DEEPER SE FLOW DEVELOPS WITH BEST RAIN CHANCES OVER FL ZONES WHERE MOISTURE WILL BE HIGHEST. MARINE...OBSERVATIONS SHOW WINDS AVERAGING SE AROUND 10G15KT AND SEAS AROUND 2-3 FT. (MOST OF WAVE ENERGY IN THE FORM OF SWELL WITH PERIODS NEAR 9 SECONDS.) THIS IS IN LINE WITH THE FORECAST AND LITTLE CHANGE EXPECTED FOR THE UPDATE. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && ARS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 PM EDT MON JUL 10 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-110940- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 845 PM EDT MON JUL 10 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DUE TO PERSISTENT SOUTHEAST SEA SWELLS...A MODERATE RISK OF RIP CURRENTS IS LIKELY MUCH OF THIS WEEK. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TUESDAY AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH SATURDAY. THE PRIMARY HAZARDS EACH DAY WILL BE LIGHTNING AND POSSIBLY LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517219.